# SDR CA990125003

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 6111 · Propeller Blade Section
- Part: Set Screw
- Part number: A32042
- Condition: Worn
- Location: Propeller Blade
- Part time: 2,537 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER BLADE (S/N 2879J) HAD END PLAY OF 1.  SET SCREW FOUND TO BE WORN 0.030 INCH BELOW MINIMUM LENGTH.
